# SDR AALA201906249043

- Difficulty date: June 21, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN ASSEMBLY LIGHT EMERGENCY EXIT ON DOOR FRAME LINING. REPLACED ASSEMBLY LIGHT ON DOOR FRAME LINING PER AMM 33-51-13-400-001-A.
